# SDR DALA2018071104448

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 73,789 hours, 54,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE OF FLAP VANE GOUGED AFT OF CENTER HINGE POINT OB FLAP- REF NRC 189. FLAP VANE REPLACED ON NRC 189.
